# SDR DALA2023082106789

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,358 hours, 9,528 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR FLOOR STRUCTURE DOOR 1, DOOR 2, DOOR 3 AND DOOR 4; DOOR 4 VESTIBULE STRUCTURE, EMERGENCY HATCH STRUCTURE AND BCCR STRUCTURE IN PASSENGER CABIN. CORRECTIVE ACTION: COMPLIED WITH ER/A PRI 610895-14, VALIDATED ER/A 610895-14 MATCHES WITH PRI 610895-14. EXISTINGALTERATION INSTALLED PER 5320-01136, WORK SECTIONS 01 THROUGH -04,10,11 AND 12. INSTALLATION IS APPROVED BY STC ST02281SE. STC IS APPROVED FOR DAMAGE TOLERANCE IN ACCORDANCE WITH FAR 25.47 AND 25.571; ADDITIONALLY, ICA FOR THIS MODIFICATION IS APPROVED PER NAT DOCUMENT N0387-D70-1 AND IS BEING TRACKED PER AA 2520-01902. (2926342)
